Can lip injections or Botox around the mouth make nasolabial folds worse? (Photo)
Doctor Answers 3
Botox and fillers in the lower face
Thank you for your question brookelove90. I am sorry to hear about your situation. Botox and fillers can be used to enhance the face. When treating my patients, I have them return at two weeks after an injectable treatment once swelling has subsided to take standardized after photographs and assess the results. It is obviously impossible to assess a result without having pictures with which to compare them. Sometimes when one area is filled another area that requires enhancement becomes more pronounced. Again this is best assessed with high quality standardized before and after photographs. Please follow up with your doctor for specific recommendations. Good luck!
Nasolabial fold injection
Botox injection and nasolabial folds
I do not believe it is possible for Botox injection around the mouth to worsen the nasolabial folds. However, if filler was misplaced into the lateral aspect of the nasolabial fold or the crow's feet were injected with Botox to low on the face, it is possible to see worsening of the nasolabial fold. Your lips appear somewhat full for 2 weeks post procedure. I recommend you discuss your results with an experienced injector during an in-person consultation. Sorry to hear about your experience.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.